# SDR FDEA202407151015

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 84,245 hours, 18,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507RFX
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE/RAFT FELL OUT OF DOOR UNTO CREW STAIRS. (  DOOR WAS ARMED BT RAMP CREW )    1R CABIN ENTRY SLIDE/RAFT -  REMOVED - EXTENDED OVERWATER OPS REQUIRES TWO  SLIDE/RAFTS AND/OR PORTABLE RAFTS.  MEL: 52-10-03-03    REMOVED R1 DOOR SLIDE/RAFT PER MM 25-61-15-4.  REMOVED AND REPLACED R1 DOOR SLIDE ASSY PER AMM 25-61-01-4. MEL PLACARD REMOVED. NOTIFIED FIA AS PER GMM 7-4-100.
